Mylan Xergic Fexofenadinhydroklorid 180mg 30 Tablets

Mylan Xergic Fexofenadinhydroklorid 180mg 30 Tablets

  • Number of capsules: 30 ​
  • Consistency/Type: Capsule/tablet
  • Strength: 180 mg
Save this product to a list
Notify me when the price drops
Price alert
Compare to other products
Compare

Mylan Xergic Fexofenadinhydroklorid 180mg 30 Tablets

Save this product to a list
Notify me when the price drops
Compare to other products

Price comparison(0)

No shops found selling this product
View all in Allergy Medication
Store
Product
Stock
Price

It is among the 100 most popular products in our Allergy Medication category. PriceSpy compares deals and offers from online and local shops.

BrandMylan
Number of capsules30 ​
Consistency/TypeCapsule/tablet
Strength180 mg
Active substanceFexofenadine hydrochloride